It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Infertility Message Board


Infertility Board Index
Board Index > Infertility | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Side effects
May 10, 2006
Hi everyone.

I am currently on my 3rd round of femara to induce ovulation. The first month i experienced some hot flashes not so bad though. The second cycle i had no side effects really just a little tired mild headaches. This month I am having body aches, nausea, and headaches. Has anyone else experienced increased side effects after being on a med for a few months? Just wondering if that is normal. Also...going for my HSG on fri or Monday...dh had his SA test done this past Monday...keep your fingers crossed for us please!!!! This will determine our next step...hopefully I won't need some corrective procedures b/c we have no coverage for fertility.

Good luck to you all!

JoAnn





All times are GMT -7. The time now is 05:03 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!